# SDR UALA2011011400236

- Difficulty date: January 14, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 44,613 hours, 12,281 cycles
- Engine: Pwa PW4056
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Latch
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

F/A REPORTS ODOR OF HOT OIL IN AFT GALLEY.  CLEANED RESIDUAL OIL FROM COMPARTMENT LATCH AT 523.
